# SDR BAQA093894

- Difficulty date: March 23, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 7,868 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 0301037070
- Part serial: 5301B
- Condition: Damaged
- Location: Pyrometric
- Part time: 1,014 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE, PROBES DAMAGED AT SOLDER JOINT.  REPLACED WITH SERVICABLE UNIT.
